# SDR 02FDEA00004

- Difficulty date: October 25, 2001
- Submitted: January 4, 2002
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46802
- Aircraft time: 63,802 hours, 18,881 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO SEAT TRACK AT BS 595 TO 765 HAS CRACK AT 655.  REMOVED AND REPLACED SEAT TRACK PER SRM 53-70-00 & 51-21-01.
